# SDR CALA2025111811309

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 112,948 hours, 15,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR BETWEEN DOOR 2L AND 2R. GALLEY PWR OFF NO SMOKE.  ODOR BECAME PRESENT AS THE ACFT WAS ON APPROACH. NO GALLEY CONSUMERS WERE OPERATING AT THE TIME AND THE ODOR WENT AWAY WITHOUT ANY INTERVENTION FROM FAS. GALLEY POWER REMAINED ON THROUGHOUT & WAS NOT DEACTIVATED BY FAS,  USED FIM 21-00 TASK 808 TABLES, INSPECTED GALLEY CHILLERS AND GALLEY POWER PANELS WIRING BEHIND AND ALL LOOKED NORMAL, ACD TEST OF DOOR HEATERS AMM 21-45-03-400-801, ACD GALLEY HEATER OF FWD GALLEY  21-45-04 AND NO ODOR FOUND,  RAN PACKS AT DIFF TEMP SETTINGS AND NO ODOR, CHECKED NEARBY IFE EQUIMENT & ALL NORMAL AND NO FAULTS OBSERVED. OPENED CEILING PANELS AT GALLEY DOOR 2R/L, ALL WIRING GVI WAS NORMAL, TESTED FLUORESCENT TUBES AND BALLAST OF GALLEY ILLUMINATION AMM 33-27-00, NO SMELL PRESENT, LIGHTS ILLUMINATED CORRECTLY AND BALLASTS WERE NORMAL.  ALL WORK ACCOMPLISHED. OK TO CONTINUE. OPENED PACK BAY AREAS AND E/E COMPARTMENT & VISUALLY INSPECTED VISIBLE WIRING AND NO ODOR PRESENT NOR VISIBLE DAMAGE.
